# SDR CALA2025081407731

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 96,615 hours, 13,760 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3152573
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RED ANTI-COLLISION LIGHT HAS BEEN DEFERRED IN COMPLIANCE WITH CDL CARD 334430 REF LOG PAGE 5883456 APPLIED MEL 3344AD, BOTH (LEFT AND RIGHT) WING TIP WHITE, TAIL CONE WHITE STROBE LIGHTS AND UPPER RED ANTI-COLLISION OPERATE NORMALLY , ALL POSITION LIGHTS (BULBS) OPERATE NORMALLY.   APPLIED MEL AND INOPERATIVE STICKER WAS INSTALLED LOWER RED ANTI-COLLISION LIGHT COVER AND LIGHT GOOD REF AMM 33-44-00.
